# SDR UALA2011102505785

- Difficulty date: October 24, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 31,579 hours, 14,057 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE LOOP B' CFDS FAULT MESSAGE.  REPLACED NR 2 FIRE LOOP.  NO DISCREPANCIES FOUND.
